Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1458 Publikationen

2000 | Zeitschriftenaufsatz | PUB-ID: 2938141
“Sachaufgaben ohne Zahlen” – Ein alternativer Zugang zum Sachrechnen.
Peter-Koop A (2000)
Grundschulunterricht 47(3): 32-36.
PUB
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620765
Optomotor course control in flies with largely asymmetric visual input
Kern R, Egelhaaf M (2000)
Journal of Comparative Physiology A 186(1): 45-55.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2000 | Monographie | Veröffentlicht | PUB-ID: 2937615 PUB
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616433
A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
Bogachev V, Röckner M (2000)
Theory of Probability & Its Applications 45(3): 363-378.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619467
Ray Hölder-continuity for fractional Sobolev spaces in infinite dimensions and applications
Ren J, Röckner M (2000)
Probability Theory and Related Fields 117(2): 201-220.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620644
On condensed forms for partially commuting matrices
Alpin YA, Elsner L, Ikramov KD (2000)
Linear Algebra and its Applications 306(1-3): 165-182.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621240
Existence and uniqueness of invariant measures: An approach via sectorial forms
Bogachev V, Röckner M, Zhang TS (2000)
Applied Mathematics and Optimization 41(1): 87-109.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620587
Generalized Mehler semigroups: The non-Gaussian case
Fuhrman M, Röckner M (2000)
Potential Analysis 12(1): 1-47.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619161
Construction of diffusions on configuration spaces
Ma Z-M, Röckner M (2000)
Osaka Journal of Mathematics 37(2): 273-314.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617639
Approximation of Hunt processes by multivariate Poisson processes
Ma Z-M, Röckner M, Sun W (2000)
Acta Applicandae Mathematica 63(1-3): 233-243.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620551
The limit of the spectral radius of block Toeplitz matrices with nonnegative entries
Elsner L, Friedland S (2000)
Integral Equations and Operator Theory 36(2): 193-200.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1618597
Convex sets of Schur stable and stable matrices
Elsner L, Szulc T (2000)
Linear and Multilinear Algebra 48(1): 1-19.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620897
Bounds on norms of compound matrices and on products of eigenvalues
Elsner L, Hershkowitz D, Schneider H (2000)
Bulletin of the London Mathematical Society 32(1): 15-24.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619572
Improving eigenvectors in Arnoldi's method
Jia ZX, Elsner L (2000)
JOURNAL OF COMPUTATIONAL MATHEMATICS 18(3): 265-276.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619077
Runge-Kutta discretizations of singularly perturbed gradient equations
Beyn W-J, Schropp J (2000)
BIT Numerical Mathematics 40(3): 415-433.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619794
Stability and paracontractivity of discrete linear inclusions
Vladimirov A, Elsner L, Beyn W-J (2000)
Linear Algebra and its Applications 312(1-3): 125-134.
PUB | DOI | WoS
 
2000 | Rezension | Veröffentlicht | PUB-ID: 2933398 PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619181
An edgeworth expansion for finite-population U-statistics
Bloznelis M, Götze F (2000)
BERNOULLI 6(4): 729-760.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1773444
Performance of fly visual interneurons during object fixation
Kimmerle B, Egelhaaf M (2000)
The journal of neuroscience 20(16): 6256-6266.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619555
Ground state Euclidean measures for quantum lattice systems on compact manifolds
Albeverio S, Kondratiev Y, Minlos RA, Shchepan'uk GV (2000)
REPORTS ON MATHEMATICAL PHYSICS 45(3): 419-429.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2000

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung